zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of mild solutions to stochastic neutral partial functional differential equations with non-Lipschitz coefficients. (English) Zbl 1189.60122
Summary: Under a non-Lipschitz condition with the Lipschitz condition being considered as a special case and a weakened linear growth condition, the existence and uniqueness of mild solutions to stochastic neutral partial functional differential equations (SNPFDEs) is investigated. Some results of T. E. Govindan [Stochastic Anal. Appl. 21, No. 5, 1059–1077 (2003; Zbl 1036.60052); Stochastics 77, No. 2, 139–154 (2005; Zbl 1115.60064)] are generalized to cover a class of more general SNPFDEs.

MSC:
60H15Stochastic partial differential equations
35R10Partial functional-differential equations
35R60PDEs with randomness, stochastic PDE
References:
[1]Liu, K.: Stability of infinite dimensional stochastic differential equations with applications, (2004)
[2]Govindan, T. E.: Stability of mild solutions of stochastic evolution equations with variable delay, Stoch. anal. Appl. 21, 1059-1077 (2003) · Zbl 1036.60052 · doi:10.1081/SAP-120022863
[3]Luo, J.; Liu, K.: Stability of infinite dimentional stochastic evolution equations with memory and Markovian jumps, Stochastic process appl. 118, 864-895 (2008) · Zbl 1186.93070 · doi:10.1016/j.spa.2007.06.009
[4]Liu, K.; Shi, Y.: Razumikhin-type theorem of infinite dimensional stochastic functional differential equations, IFIP int. Fed. inf. Process. syst. Control. model. Optim. 202, 237-247 (2006) · Zbl 1217.60055 · doi:10.1007/0-387-33882-9_22
[5]Taniguchi, T.; Liu, K.; Truman, A.: Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces, J. differential equations 181, 72-91 (2002) · Zbl 1009.34074 · doi:10.1006/jdeq.2001.4073
[6]Govindan, T. E.: Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics 77, 139-154 (2005)
[7]Rodkina, A. E.: On existence and uniquness of solution of stochastic differential equations with heredity, Stochastics 12, 187-200 (1984) · Zbl 0568.60062 · doi:10.1080/17442508408833300
[8]T, Taniguchi: Successive approximations to solutions of stochastic differential equations, J. differential equations 96, 152-169 (1992) · Zbl 0744.34052 · doi:10.1016/0022-0396(92)90148-G
[9]He, M.: Global existence and stability of solutions for reaction diffusion functional differential equations, J. math. Anal. appl. 199, 842-858 (1996) · Zbl 0851.34077 · doi:10.1006/jmaa.1996.0179
[10]Yamada, T.: On the successive approximations of solutions of stochastic differential equations, J. math. Kyoto univ. 21, 506-515 (1981) · Zbl 0484.60053
[11]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[12]Caraballo, T.; Real, J.; Taniguchi, T.: The exponential stability of neutral stochastic delay partial differential equations, Discrete contin. Dyn. syst. 18, 295-313 (2007) · Zbl 1125.60059 · doi:10.3934/dcds.2007.18.295
[13]Pazy, A.: Semigroup of linear operators and applications to partial differential equations, (1992)
[14]Mao, X.: Stochastic differential equations and applications, (1997)